# SDR FDEA2019080871810

- Difficulty date: August 7, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,838 hours, 13,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7731504
- Condition: Damaged
- Location: Bs 490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR CURVE SEAT TRACK AT STATION 490 X = - 75.25 FOUND CROWN DAMAGED .  MAIN DECK FLOOR AT CURE SEAT TRACK STATION 490 X = - 75.25 , DAMAGED CROWN EDGE   BLEND OUT AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1 . CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 458 TO STATION 525 X = - 75.25 AS PER SRM 53-00-52-2R FIGURE   201 REPAIR 6 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
